# SDR A6WA200840545

- Difficulty date: July 17, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 19,028 hours, 16,822 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT WOULD NOT PRESSURIZE AFTER TAKEOFF, SWITCHED CONTROLLERS, TRIED MANUAL NO ABNORMAL INDICATION.  DURING TROUBLESHOOTING OF ACFT PRESSURIZATION SYS FOUND CABIN PRESSURE TUBE ASSY B NOT CROSS THREADED.  R&R CABIN PRESS TUBE ASSY IAW MM 21-31-00 REF W/C 9 FOR LEAK CHECK.
